# SDR SWAA2025072386269

- Difficulty date: June 27, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 69,688 hours, 41,502 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE BRACKET LOCATED DEFLECTION RIB AREA ORSS 261 PLUS 7 INCHES AT LT WING.   REPLACED TRAILING EDGE BRACKET LOCATED DEFLECTION RIB AREA ORSS 261 PLUS 7 INCHES AT LT WING IAW SRM 51-10-02 ITEM 9, SRM 51-40-02 AND DWG 115A2930; SHEET 8; REV - . MEASURE OF CRACK IS L: 0.865.
